MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. HALOGEN LIGHT SOURCE

SHIRAKAWA OLYMPUS CO., LTD. HALOGEN LIGHT SOURCE
Model Number CLK-4
Medical Device Problem Code No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the evaluation found unit powered but failed to turn on the lamp due to faulty thermal fuse and main lamp not working.Spare lamp was found to be missing.Additionally, front panel was damage with crack at the bottom, bottom chassis was rusted, air pressure low due to faulty air pump unit.The investigation is ongoing and follow-up with user facility is currently being performed.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Event or Problem Description
The customer reported to olympus, the halogen light source had lamp lighting issues.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation it was confirmed the issue of ¿lamp not lighting¿ was due to a faulty thermal fuse.However, the specific cause of the faulty thermal fuse was not established at this time.Olympus will continue to monitor field performance for this device.

Brand Name
HALOGEN LIGHT SOURCE
Common Device Name
HALOGEN LIGHT SOURCE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18461097
Report Number3002808148-2024-00213
Device Sequence Number3088163
Product Code FAJ
UDI-Device Identifier04953170024511
UDI-Public04953170024511
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K993041
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLK-4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer02/05/2024
Initial Report FDA Received Date01/06/2024
Supplement Report FDA Received Date02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown